Hi, Kenna. That's rather vague and I can't tell you anything for sure, but I can relate. As we age, it is not unusual for our eyes to dry out. In the winter with all the indoor heating, that also adds to the drying out of our eyes. Normal irritants can also cause this problem. The meds we are on can also contribute to the dryness/burning. I am on Toviaz for my bladder and it works by drying me out - my mouth is always parched and it probably affects my eyes as well.
For me, I have virtually no moisture in my eyes and use Restasis drops to produce some tears. My symptoms were burning eyes, chronic red eyes looking like I was stoned, and headaches. All of that gets better when I use the restasis.
One thing my opthamologist said was NEVER use the OTC drops like Visine - in her opinion they should be outlawed. She said they can do permanent damage/dependency to your eyes .. There are good lubricatng drops we can buy here and I assume the same up there in Canada. You might try that and see if it makes your burning better.
Thank you Laura, I managed to get an eye appt next week. Since this all started 6 weeks ago there is a big change in my vision. I feel some improvement in my feet but bad dizzy spells today. What a roller coaster ride.
I should also mention that I'm not sure they've been helping me in any way. I still have all the eye issues I had, as far as I can tell. Trying to decide if I should use them more often or give up on them altogether.
Have you ever had ON? I've had some issues with burning eyes since having irisitis, closely followed by ON & then more ON in the other eye. Your eye doc is obviously the expert but I wonder if it's some kind of nerve damage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.